# SDR HEEA955408

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 7001840913
- Condition: Failed
- Location: Radio Alt
- Part time: 507 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIO ALT RT UNIT HAS NO OUTPUT ON J1-W.
